zbMATH — the first resource for mathematics

On the relationships between Stieltjes type integrals of Young, Dushnik and Kurzweil. (English) Zbl 07217260
Summary: In this paper we explain the relationship between Stieltjes type integrals of Young, Dushnik and Kurzweil for functions with values in Banach spaces. To this aim also several new convergence theorems will be stated and proved.

26A39 Denjoy and Perron integrals, other special integrals
26A36 Antidifferentiation
26A42 Integrals of Riemann, Stieltjes and Lebesgue type
Full Text: DOI
[1] Ashordia, M., On the Opial type criterion for the well-posedness of the Cauchy problem for linear systems of generalized ordinary differential equations, Math. Bohem. 141 (2016), 183-215 · Zbl 1413.34058
[2] Dushnik, B., On the Stieltjes Integral, Thesis. University of Michigan, Ann Arbor (1931) · JFM 57.0289.08
[3] Federson, M.; Bianconi, R.; Barbanti, L., Linear Volterra integral equations as the limit of discrete systems, Acta Math. Appl. Sin., Engl. Ser. 20 (2004), 623-640 · Zbl 1067.45005
[4] Federson, M.; Táboas, P., Topological dynamics of retarded functional differential equations, J. Differ. Equations 195 (2003), 313-331 · Zbl 1054.34102
[5] Hildebrandt, T. H., On systems of linear differentio-Stieltjes-integral equations, Ill. J. Math. 3 (1959), 352-373 · Zbl 0088.31101
[6] Hildebrandt, T. H., Introduction to the Theory of Integration, Pure and Applied Mathematics 13. Academic Press, New York (1963) · Zbl 0112.28302
[7] Hönig, C. S., Volterra Stieltjes-Integral Equations. Functional Analytic Methods; Linear Constraints, North-Holland Mathematics Studies 16. Notas de Mathematica (56). North-Holland Publishing Company, Amsterdam; American Elsevier Publishing Company, New York (1975) · Zbl 0307.45002
[8] Hönig, C. S., Volterra-Stieltjes integral equations, Functional Differential Equations and Bifurcation. Proc. Conf., Inst. Ciênc. Mat. São Carlos, 1979 Lecture Notes in Math. 799. Springer, Berlin (1980), 173-216 A. F. Izé · Zbl 0436.45021
[9] Kurzweil, J., Generalized ordinary differential equations and continuous dependence on a parameter, Czech. Math. J. 7 (1957), 418-449 · Zbl 0090.30002
[10] Kurzweil, J., Generalized Ordinary Differential Equations. Not Absolutely Continuous Solutions, Series in Real Analysis 11. World Scientific, Hackensack (2012) · Zbl 1248.34001
[11] MacNerney, J. S., An integration-by-parts formula, Bull. Am. Math. Soc. 69 (1963), 803-805 · Zbl 0129.27004
[12] Meng, G.; Zhang, M., Dependence of solutions and eigenvalues of measure differential equations on measures, J. Differ. Equations 254 (2013), 2196-2232 · Zbl 1267.34014
[13] Monteiro, G. A.; Slavík, A.; Tvrdý, M., Kurzweil-Stieltjes Integral. Theory and Applications, Series in Real Analysis 15. World Scientific, Hackensack (2018) · Zbl 1437.28001
[14] Monteiro, G. A.; Tvrdý, M., On Kurzweil-Stieltjes integral in a Banach space, Math. Bohem. 137 (2012), 365-381 · Zbl 1274.26014
[15] Monteiro, G. A.; Tvrdý, M., Generalized linear differential equations in a Banach space: Continuous dependence on a parameter, Discrete Contin. Dyn. Syst. 33 (2013), 283-303 · Zbl 1268.45009
[16] Saks, S., Theory of the Integral, With two additional notes by Stefan Banach. Dover Publications, Mineola (1964) · Zbl 1196.28001
[17] Schwabik, Š., On a modified sum integral of Stieltjes type, Čas. Pěst. Mat. 98 (1973), 274-277 · Zbl 0266.26007
[18] Schwabik, Š., On the relation between Young’s and Kurzweil’s concept of Stieltjes integral, Čas. Pěst. Mat. 98 (1973), 237-251 · Zbl 0266.26006
[19] Schwabik, Š., Generalized Ordinary Differential Equations, Series in Real Analysis 5. World Scientific, Singapore (1992) · Zbl 0781.34003
[20] Schwabik, Š., Abstract Perron-Stieltjes integral, Math. Bohem. 121 (1996), 425-447 · Zbl 0879.28021
[21] Schwabik, Š., Linear Stieltjes integral equations in Banach spaces, Math. Bohem. 124 (1999), 433-457 · Zbl 0937.34047
[22] Schwabik, Š., Linear Stieltjes integral equations in Banach spaces. II. Operator valued solutions, Math. Bohem. 125 (2000), 431-454 · Zbl 0974.34057
[23] Schwabik, Š., A note on integration by parts for abstract Perron-Stieltjes integrals, Math. Bohem. 126 (2001), 613-629 · Zbl 0980.26005
[24] Schwabik, Š.; Tvrdý, M.; Vejvoda, O., Differential and Integral Equations. Boundary Value Problems and Adjoints, D. Reidel Publishing Company, Dordrecht; Academia (Publishing House of the Czechoslovak Academy of Sciences), Praha (1979) · Zbl 0417.45001
[25] Schwabik, Š.; Ye, G., Topics in Banach Space Integration, Series in Real Analysis 10. World Scientific, Hackensack (2005) · Zbl 1088.28008
[26] Young, W. H., On integration with respect to a function of bounded variation, Proc. Lond. Math. Soc. (2) 13 (1914), 109-150 · JFM 45.0446.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.